# SDR DALA2016121809933

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 553436-14 SECTION 1 ISSUED FOR CORROSION DAMAGE TO C2 DOOR FRAME DOUBLER AND SKIN. ACCOMPLISH SECTION II INSPECTION EVERY 8000 CYCLES FOLLOWING SECTION I ER/A 88-553436.
